# SDR QXEA2009012600033

- Difficulty date: January 20, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 18,982 hours, 13,785 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: GG670803011
- Condition: Failed
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: G

## Discrepancy

SEA - RIGHT BLEED DUCT WARNING MESSAGE AT FL 390.  BOTH BLEEDS CLOSED.  LOST CABIN PRESSURE.  PASSENGER O2 MASKS DEPLOYED.  NOTICED A BURNING ODOR IN CABIN ON DESCENT.  LANDING UNEVENTFUL.  REMOVED AND REPLACED CROSSOVER DUCT IAW CRJ 700 AMM 36-19-09-000-801-A04 AND 36-19-09-400-801-A04.  OPERATIONAL CHECK LEAK CHECK OF BLEED AIR DETECTION LOOPS CHECKS GOOD.  REMOVED AND REPLACED USED O2 GENERATORS IAW AMM TASKS 35-21-03-000-801-A01 AND 35-21-03-400-801-A01.  OPERATIONAL TEST OF THE PAX O2 MANUAL DEPLOYMENT SYSTEM (ENTIRE SHIP SET) TEST GOOD IAW AMM TASK 35-20-00-710-803-A01.  ACFT OK FOR CONTINUED SERVICE.
